# SDR DALA2025031201956

- Difficulty date: March 10, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 77,556 hours, 32,298 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0850873) DURING C-CHECK INSPECTIONS CORROSION AND CRACK WERE FOUND AT THE FUSELAGE SKIN LOWER EDGE OF THE LAVATORY VENT CUTOUT AT STA 917 BETWEEN STRINGERS S-21L AND S-22L. REPAIRED DAMAGE PER ERA 624846-14.
